MAUDE Adverse Event Report: Alcon Research, LLC - Huntington AcrySof IQ Aspheric UV Absorbing IOLwith UltraSert Delivery System; Lens, Guide, Intraocular

Alcon Research, LLC - Huntington AcrySof IQ Aspheric UV Absorbing IOLwith UltraSert Delivery System; Lens, Guide, Intraocular
Model Number ACU0T0
Medical Device Problem Code Failure to Fold (1255)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned.A batch record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the medical device file were met.Viscoelastic was not provided.It is unknown if a qualified viscoelastic was used.The product investigation could not identify a root cause for the reported complaint.The specific "positioning issue" was not provided.It is unknown if a qualified viscoelastic was used.The instructions for use (ifu) instructs: during device preparation and implantation of the company intraocular lens with the company preloaded delivery system, an company qualified ophthalmic viscoelastic device (ophthalmic viscosurgical device (ovd)) should be used.The use of an unqualified ophthalmic viscosurgical device (ovd) may cause damage to the lens and potential complications during the device preparation and implantation steps.The instructions for use (ifu) instructs: fully insert the ophthalmic viscosurgical device (ovd) cannula, perpendicular to the device, through the viscoelastic port, located in the lens stop portion of the device.Fill the device until ophthalmic viscosurgical device (ovd) can be observed flowing to the ¿fill-to¿ line on the nozzle tip.This will require approximately 0.2 milliletre of ophthalmic viscosurgical device (ovd).Only use an company ophthalmic viscosurgical device (ovd) qualified for use with the company pre-loaded delivery system that has been allowed to come to the operating room temperature.If inadequate viscoelastic is placed in the device this will cause inadequate coverage of the lens fold path which may cause the lens to advance incorrectly or become ¿stuck¿ in the device.The instructions for use (ifu) instructs: take at least 7 seconds to gently fold the intraocular lens by advancing the plunger forward in one smooth, continuous motion until the front edge of the optic is even with the ¿fill-to¿ line on the nozzle.Do not allow any portion of the lens to exit the nozzle tip.At this position the blue spring will contact the clear main body.It is important to not advance the plunger abruptly to fold the intraocular lens as improper folding and lens damage may occur.The instructions for use (ifu) instructs: after the lens has been advanced to the nozzle line, the lens should be visually inspected to determine the position of the haptics.The plunger should be in contact with the trailing optic edge.After confirming the lens is properly positioned and the haptics are folded properly, proceed with lens implantation.Proceeding with implantation of a misfolded haptic or a lens that appears to be ¿out of position¿ can result in a broken haptic or other negative outcome, since the haptic may be trapped and stretched, and/or pinched and sheared by the moving plunger.The investigation has been completed based on current information.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaints are reviewed and monitored for adverse trends on a monthly basis.No adverse trends have been observed associated with the reported product and event.No further action has been identified for this reported event.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action is warranted at this time.The manufacturer internal reference number is:(b)(4).

Brand Name
AcrySof IQ Aspheric UV Absorbing IOLwith UltraSert Delivery System
Common Device Name
Lens, Guide, Intraocular
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50176682
Report Number1119421-2026-01656
Device Sequence Number8243112
Product Code KYB
UDI-Device Identifier00380652395199
UDI-Public(01)00380652395199(17)281130(11)251202(10)16161424
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACU0T0
Device Lot Number16161424
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/07/2026
Date Device Manufactured12/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown